Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: medication and weight gain

Posted by Noa on December 11, 1999, at 23:16:30

In reply to medication and weight gain, posted by Mark on December 11, 1999, at 19:29:06

I gotta tell ya...that xenical looks like a waste of money to me. Calories are calories, and not being able to digest fat seems unpleasant to me, because as the ads say, eating fat while taking xenical can cause diarrhea, abdominal pains, etc.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:16712